MAUDE Adverse Event Report: LIMACORPORATE S.P.A. TEMA ELBOW; ULNAR BODY SMALL RIGHT

LIMACORPORATE S.P.A. TEMA ELBOW; ULNAR BODY SMALL RIGHT
Model Number 1552.14.011
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Elbow revision surgery performed on (b)(6) 2025, due to ulnar loosening.Previous surgery performed on (b)(6) 2024.The following components were removed and replaced with new ones: - ulnar body small right + screw (part code 1552.14.011, lot number 2308531, sterilization (b)(4).- ulnar stem #u7 (part code 1575.14.050, lot number 1906323, sterilization (b)(4)).- ulnar liner small right (part code 1560.50.011, lot number 19at1cq, sterilization (b)(4)).- axle #small (part code 1590.15.010, lot number 2303175, sterilization (b)(4)).Patient is a male, date of birth (b)(6) 1962.The event happened in the united states.
 
Additional Manufacturer Narrative
Checking the manufacturing charts, no pre-existing anomaly, that could have contributed to the event, have been discovered on the items belonging to the lot number 2308531/sterilization (b)(4), and lot number 1906323/sterilization (b)(4).The manufacturer will submit a final mdr as soon as the investigation is complete.

Brand Name
TEMA ELBOW
Common Device Name
ULNAR BODY SMALL RIGHT
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22694102
Report Number3008021110-2025-00101
Device Sequence Number12989720
Product Code JDB
UDI-Device Identifier08033390140058
UDI-Public08033390140058
Combination Product (Y/N)N
PMA/510(K) Number
K222807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1552.14.011
Device Lot Number2308531
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown